# SDR UOIA2019009130000

- Difficulty date: September 7, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N917GD
- Make and model: Bnorm BN2A27
- Aircraft serial: 789
- Aircraft time: 5,829 hours, 9,101 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,000 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Rt Engine
- Part time: 1,000 hours
- Component: Engine, Lyc
- Component part number: O540E4C5
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE CRANKSHAFT GEAR FAILURE.
